# SDR FDEA202211032721

- Difficulty date: November 3, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 109,340 hours, 22,432 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Button
- Condition: Inoperative
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON POST FLIGHT CHECK FOUND MED R-1 SLIDE REMOTE PTT  BUTTON INOP. FOUND SWITCH BAD.  REMOVED AND REPLACED LIGHT ASSY ON L-1 SLIDE PER   AMM 25-61-04-4 OPS GOOD OK FOR   SERVICE
